Liouville Theorems for Nonlinear Elliptic Equations and Systems.
Manuscripta mathematica (1979)
- Volume: 29, page 207-228
- ISSN: 0025-2611; 1432-1785/e
Access Full Article
topHow to cite
topCitations in EuDML Documents
top- Jenn-Fang Hwang, Comparison principles and Liouville theorems for prescribed mean curvature equations in unbounded domains
- Bernhard Kawohl, On maximum principles and Liouville theorems for quasilinear elliptic equations and systems
- Lubomír Balanda, Eugen Viszus, On Liouville theorem and Hölder continuity of weak solutions to some quasilinear elliptic systems of higher order
- Oldřich John, Jana Stará, On the regularity of the weak solution of Cauchy problem for nonlinear parabolic systems via Liouville property
- Bernhard Kawohl, On Liouville theorems, continuity and Hölder continuity of weak solutions to some quasilinear elliptic systems